Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On arbitrary products of eigenforms

Tom 173 / 2016

Arvind Kumar, Jaban Meher Acta Arithmetica 173 (2016), 283-295 MSC: Primary 11F37; Secondary 11F30, 11F25. DOI: 10.4064/aa8245-2-2016 Opublikowany online: 2 May 2016

Streszczenie

We characterize all the cases in which products of arbitrary numbers of nearly holomorphic eigenforms and products of arbitrary numbers of quasimodular eigenforms for the full modular group $\operatorname{SL}_2(\mathbb{Z})$ are again eigenforms.

Autorzy

  • Arvind KumarHarish-Chandra Research Institute
    Chhatnag Road, Jhunsi
    Allahabad 211019, India
    e-mail
  • Jaban MeherSchool of Mathematical Sciences
    National Institute of
    Science Education and Research, Bhubaneswar
    Via-Jatni, Khurda 752050, Odisha, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek